# SDR SWAA2025122946796

- Difficulty date: November 20, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 500F TO BS 500G AT LEVEL STR 26L AT FWD CARGO COMPARTMENTREPLACED AND REPAIRED WEB LOCATED BTW BS 500F TO BS 500G AT LEVEL STR 26L AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 53-30-53-2R-1 REPAIR 1; SRM 51-40-02 AND DWG 143A7505 SHEET 138 REV - .
